# SDR R61A201405250693

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,905 hours, 7,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT FUSELAGE CENTER SHEAR PLATE FRAME 87-88 IS CORRODED.   R & R AFT FUSELAGE CENTER SHEAR PLATE IAW SRM 51-42-01, 51-43-01.
